# SDR DALA2017062104857

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 77,019 hours, 59,314 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED IN CRUISE. PER QRH, ALTERNATE GEAR EXTEND USED FOR LANDING. REPLACED L1-122 MAIN GEAR OPEN LIGHT ASSEMBLY. JACKED A/C AND COMPLETED MULTIPLE GEAR SWINGS WHILE COMPLYING WITH POSITION AND WARNING INDICATION TEST. POSITIVE RESULTS FOR ALL TESTS. REPLACED L/R GEAR DOOR SKIDS.
